# SDR TRAX200700222

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 29,903 hours, 33,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS WILL NOT EXTINGUISH.
